- 01-26-2004, 03:53 PM
Just got some liguid nolva (PN), each bottle has a cloudiness to it, diff. for each bottle, huge settling, been shaking, but... some are mixing, some are clumping.
I am concerned about consistent dosing, anyone else have this problem? Can I just warm it up and continue shaking? Or is it spoiled and should be trashed?
I don't want to just start drinking this stuff.
After looking through page after page of nolva posts, havent found this exact prob.
- 01-26-2004, 04:27 PM
please disregard this post, put here accidentally after reading too many search results. Re-posted elsewhere
Similar Forum Threads
- By f1afreak in forum AnabolicsReplies: 3Last Post: 01-26-2004, 04:48 PM
- By zswole in forum AnabolicsReplies: 7Last Post: 02-11-2003, 06:19 PM
- By SeanC100 in forum AnabolicsReplies: 1Last Post: 12-29-2002, 01:32 AM
- By SteveDFW in forum Cycle InfoReplies: 1Last Post: 12-01-2002, 09:44 AM
- By curt2go in forum General ChatReplies: 10Last Post: 11-08-2002, 11:40 PM